MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; UHMWPE POST AUG GLENOID LARGE, RIGHT

EXACTECH, INC. EQUINOXE; UHMWPE POST AUG GLENOID LARGE, RIGHT
Model Number 314-02-34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision due to poly wear.
 
Event or Problem Description
Revision due to possible poly wear, reason not reported.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of a weak rotator cuff, glenoid loosening, prosthesis wear, or a combination of the three.However, this cannot be confirmed as the other explanted devices were not returned, and no information regarding the reason for revision was provided.Section h11: *the following sections have corrected information: (b5) revision due to possible poly wear, reason not reported.(d10) yes.*no information provided in the following section(s): a2, a3, a4, a5, b6, b7, d6, d7, d11, g8, h4, h7, h9.

Brand Name
EQUINOXE
Common Device Name
UHMWPE POST AUG GLENOID LARGE, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9156153
Report Number1038671-2019-00484
Device Sequence Number19535873
Product Code KWT
UDI-Device Identifier10885862175113
UDI-Public10885862175113
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number314-02-34
Device Catalogue Number314-02-34
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;